# SDR CA070420002

- Difficulty date: April 17, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Engine: Lyc LTIO540J2BD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: SL12596
- Condition: Failed
- Location: Connecting Rod
- Part time: 671 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

(CAN) BOLT FAILED CAUSING CONNECTING ROD TO BECAME DETACHED FROM CRANKSHAFT CAUSING MAJOR DAMAGE TO LOWER END OF ENGINE. (TC NR 20070420002)
